MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2013-008679

Медицинская библиотека · BMJ case reports · 2013

Phenytoin-induced gingival enlargement: a dental awakening for patients with epilepsy.

Mohan Ravi Prakah Sasankoti, Rastogi Khushboo, Bhushan Rajarshi, Verma Sankalp

Клинический случайСтатьяПеревод в очереди

Аннотация

Drug-induced gingival enlargement is the term now used to describe medication-related gingival hypertrophy or hyperplasia, a condition commonly induced by three main classes of drugs: anticonvulsants, antihypertensive calcium channel blockers and the immunosuppressant cyclosporine. The pathogenesis of drug-induced gingival enlargement is uncertain and there appears to be no unifying hypothesis that links together the three commonly implicated drugs. Phenytoin-induced gingival overgrowth is a well known and frequently reported gingival lesion, which was first detected in 1939. This case report consists of phenytoin usage, duration and poor oral hygiene.

Для цитирования: Mohan Ravi Prakah Sasankoti, Rastogi Khushboo, Bhushan Rajarshi, Verma Sankalp. Phenytoin-induced gingival enlargement: a dental awakening for patients with epilepsy.. BMJ case reports. 2013. DOI: 10.1136/bcr-2013-008679.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.